# SDR SIMA202107265004

- Difficulty date: July 25, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 38,645 hours, 33,803 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Proximity Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON ROTATION DURING TAKE OFF LG AIR/GND FAIL ILLUMINATED QRH PROCEDURE COMPLIED WITH - GEAR RETRACTION ISSUE DECLARED EMERGENCY FLT DLYD AM -C/A-DURING INITIAL EVALUATION OF NOSE LANDING GEAR WHEEL WELL, FOUND CANNON PLUG J0775 LOOSE FROM THE UP/LOCK PROXIMITY SWITCH, RESECURED IAW AMM 32-63-05. REQ. GEAR SWING.
